# SDR AALA980397

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 0041 - DURING MAINTENANCE, EMERGENCY EXIT SIGN AT L1 DOOR FOUND INOPERATIVE.  REPAIRED EMERGENCY EXIT SIGN BROKEN WIRE AT L1 FLIGHT ATTANDANT SEAT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
